# SDR CA130802003

- Difficulty date: August 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 13 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 8022531AND2
- Condition: Cracked
- Location: Propeller Blade
- Part time: 704 hours
- Component: Propeller Blade, Hamstd
- Component part number: SFA13S1P0A1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED DISCOVERY OF DAMAGED BLADE COLLAR DURING ROUTINE AFTER FLIGHT INSPECTION.  SOME MATERIAL OF THE COLLAR WAS NOTED AS MISSING. NO OTHER INFORMATION TO REPORT. BLADE HAS BEEN SENT FOR INSPECTION AND REPAIR. PHOTO IN ATTACHMENTS.  HS BULLETIN 14SF-61-161 PROVIDES A FREE REPLACEMENT OF THE BLADE COLLAR FOR AFFECTED BLADES UNTIL 2017.  THIS SB WILL BE EMBODIED FOR ALL BLADES BEING RETURNED FOR REPAIR, O/H WITHIN THE PERIOD NOTED.
